Xiangxue LI


Characterizing Linear Structures of Boolean Functions from Arithmetic Walsh Transform
Qinglan ZHAO Dong ZHENG Xiangxue LI Yinghui ZHANG Xiaoli DONG 
Publication:   
Publication Date: 2017/09/01
Vol. E100-A  No. 9  pp. 1965-1972
Type of Manuscript:  PAPER
Category: Cryptography and Information Security
Keyword: 
Boolean functionslinear structurearithmetic Walsh transformWalsh-Hadamard transform
 Summary | Full Text:PDF(1.3MB)

PWG: Progressive Weight-Growth Algorithm for LDPC Codes
Xiangxue LI Qingji ZHENG Haifeng QIAN Dong ZHENG Kefei CHEN 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2014/02/01
Vol. E97-A  No. 2  pp. 685-689
Type of Manuscript:  LETTER
Category: Coding Theory
Keyword: 
LDPC codegirthprogressive weight growth
 Summary | Full Text:PDF(193.6KB)